Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

My heart is skipping a beat what does that mean?

There has been something wrong with my heart lately. It almost feels like its skipping beats. Sometimes when im laying down it beats fast for no reason at all. Could this be because of my ecstasy use? Should i be worried? Should i lay off the ecstasy until i ask my doctor if im fine or not?
Asked On : Sat, 19 Dec 2009
Answers:  2 Views:  600
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
SKIPPING BEATS OR ECTOPIC HEATH BEATS CAN ONLY BE APPRICIATED BY A SPECIALIST WITH HELP OF STHESTESCOPE,SELF REALISATION OF SUCH SENSATION ARE MERELY PSYCHOLOGICAL IN NATURE,MENTAL STRESS AND ANXIETY CAN BE ONE REASON AND IT IS SOMATOFORM DISORDER,IT HAS NOTHING TO DO WITH HEART,STRESS MANAGEMENT AND PSYCHOLOGICAL GUIDENCE IS ADVISIBLE.
Answered: Tue, 13 Sep 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
it might be because of the ecstasy you might have a heart murmur (irregular beating) lay off of it until you get the doctor. - Don't worry until you ask your doctor
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor